Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3

Fleischmann, Peter and Lempken, W. and Zalesskii, A.E. (2001) Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3. Journal of Algebra, 244 (2). pp. 631-663. ISSN 0021-8693. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1006/jabr.2001.8852
Item Type: Article
Uncontrolled keywords: Matrices
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:18
Last Modified: 12 Jun 2014 13:58
Resource URI: http://kar.kent.ac.uk/id/eprint/524 (The current URI for this page, for reference purposes)
  • Depositors only (login required):